# SDR ASAA2020013062027

- Difficulty date: January 26, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 15,570 hours, 4,981 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1226400
- Part serial: DV385812
- Condition: Faulted
- Location: Nr 2 Vsv
- Part time: 15,611 hours, 4,994 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE HAD A SHORT TIME FAULT MESSAGE 75-30452 THE VBV POSITION SIGNALS DISAGREE. DEFERRED PER T/C 78273000. GROUNDED - YES. ACCOMP B737-900 FIM 75-32 TASK 803. ACCOMP. EEC BITE IAW FIM 73-00 TASK 801. NO FAULTS FOUND. ACCOMPLISHED ACTUATORS TEST IAW AMM 71-00-00-700-807-F00, NO FAULTS FOUND. NO CURRENT FAULTS & FAULTS ARE INTERMITTENT. REPLACED THE NR 2 ENGINE RT VBV ACTUATOR IAW AMM 75-32-02-000-802-FOO. LEAK & OPS CHECKED GOOD.
